# SDR IEY2018F00000

- Difficulty date: May 3, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N135LR
- Make and model: Lear 55LEAR
- Aircraft serial: 068
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 178K235
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AT THE START OF THE TAKEOFF BEFORE REACHING V1 FELT AN EXPLOSION THAT WERE THE TIRES OF THE LEFT MAIN LANDING GEAR AND ABORTED THE TAKEOFF, DAMAGING THE TIRES, RIMS AND BRAKE, THERE WERE NO INJURIES.
